Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 19, NWS Eureka, CA

March 2, 2014

NWS Eureka, CA issued this small craft advisory at Mar 2, 2014, 2:05 AM PST. It took effect at Mar 2, 2014, 9:00 AM PST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2014, 2:05 AM PST (10:05 UTC)
In effect from
Mar 2, 2014, 9:00 AM PST
Expired
Mar 4, 2014, 3:01 AM PST
In force
42 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WHUS76 KEKA 021005
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
205 AM PST SUN MAR 2 2014

PZZ470-021815-
/O.NEW.KEKA.SC.Y.0019.140302T1700Z-140303T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
205 AM PST SUN MAR 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 AM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PST
MONDAY. 

* WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
8 follow-up statements
363 
WHUS76 KEKA 021637
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
837 AM PST SUN MAR 2 2014

PZZ470-030045-
/O.CON.KEKA.SC.Y.0019.140302T1700Z-140303T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
837 AM PST SUN MAR 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
907 
WHUS76 KEKA 022235
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PST SUN MAR 2 2014

PZZ470-030645-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-140303T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 PM PST SUN MAR 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...COMBINED SEAS 9 TO 11 FT AROUND 13 SECONDS. SHORT PERIOD
  S WAVES 5 FT AROUND 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
758 
WHUS76 KEKA 030459
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 PM PST SUN MAR 2 2014

PZZ470-031300-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-140303T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
859 PM PST SUN MAR 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...S 15 TO 25 KT.

* SEAS...COMBINED SEAS 8 TO 10 FT. SHORT PERIOD S WAVES 5 FT
  AROUND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
564 
WHUS76 KEKA 031044
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 AM PST MON MAR 3 2014

PZZ450-455-475-031700-
/O.EXA.KEKA.SC.Y.0019.000000T0000Z-140303T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 AM PST MON MAR 3 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* WINDS...S 10 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-031700-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-140303T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 AM PST MON MAR 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
501 
WHUS76 KEKA 031634
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 AM PST MON MAR 3 2014

PZZ450-455-470-475-040045-
/O.EXT.KEKA.SC.Y.0019.000000T0000Z-140304T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 AM PST MON MAR 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST TUESDAY...

* WINDS...S 10 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...COMBINED SEAS 9 TO 11 FT. SHORT PERIOD S WAVES 5 TO 6 FT
  AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
988 
WHUS76 KEKA 032234
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 PM PST MON MAR 3 2014

PZZ450-455-040645-
/O.EXT.KEKA.SC.Y.0019.000000T0000Z-140304T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
234 PM PST MON MAR 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY...

* WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...COMBINED SEAS 9 TO 11 FT. SHORT PERIOD S WAVES 5 TO 6 FT
  AROUND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-040645-
/O.EXT.KEKA.SC.Y.0019.000000T0000Z-140305T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 PM PST MON MAR 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY...

* WINDS...S 10 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...COMBINED SEAS 9 TO 11 FT. SHORT PERIOD S WAVES 5 TO 6 FT
  AROUND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
792 
WHUS76 KEKA 040501
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
901 PM PST MON MAR 3 2014

PZZ450-455-041315-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-140304T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
901 PM PST MON MAR 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM TUESDAY...

* WINDS...S 5 TO 15 KT EXCEPT NEAR POINT ARENA AND CAPE MENDOCINO
  WITH 15 TO 20 KT WITH GUSTS TO 25 KT TONIGHT.

* SEAS...COMBINED SEAS 9 TO 11 FT. SHORT PERIOD S WAVES 2 TO 4 FT
  AROUND 4 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-041315-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-140305T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
901 PM PST MON MAR 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM WEDNESDAY...

* WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...COMBINED SEAS 9 TO 11 FT. SHORT PERIOD S WAVES 2 TO 4 FT
  AROUND 3 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
367 
WHUS76 KEKA 041101
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
301 AM PST TUE MAR 4 2014

...GALE TO NEAR GALE CONDITIONS POSSIBLE LATE WEDNESDAY...

PZZ470-041900-
/O.CAN.KEKA.SC.Y.0019.000000T0000Z-140305T1000Z/
/O.NEW.KEKA.SC.Y.0020.140304T2300Z-140305T2000Z/
/O.NEW.KEKA.GL.A.0004.140305T2000Z-140306T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
301 AM PST TUE MAR 4 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON
PST WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH
IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

* WINDS...S INCREASING TO 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS
  AFTERNOON. TONIGHT...S 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  WED...S 20 TO 25 KT. GUSTS UP TO 35 KT IN THE AFTERNOON. WED
  NIGHT...S 20 TO 30 KT. GUSTS UP TO 40 KT IN THE EVENING.

* SEAS...WED...S 8 FT AT 9 SECONDS...AND W 5 FT AT 12 SECONDS. WED
  NIGHT...W 15 FT AT 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-041900-
/O.CAN.KEKA.SC.Y.0019.000000T0000Z-140305T1000Z/
/O.NEW.KEKA.SC.Y.0020.140305T0500Z-140306T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
301 AM PST TUE MAR 4 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM PST
THURSDAY. 

* WINDS...S INCREASING TO 15 TO 20 KT WITH GUSTS UP TO 25 KT THIS
  EVENING AND OVERNIGHT. WED...S 20 TO 25 KT. GUSTS UP TO 30 KT IN
  THE AFTERNOON. WED NIGHT...S 15 TO 25 KT. GUSTS UP TO 30 KT IN
  THE EVENING.

* SEAS...WED...S 7 FT AT 9 SECONDS...AND W 5 FT AT 12 SECONDS. WED
  NIGHT...SW 14 FT AT 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-041215-
/O.CAN.KEKA.SC.Y.0019.000000T0000Z-140304T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
301 AM PST TUE MAR 4 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 11:32 PM PST, 2 hours 33 minutes earlier.

Area forecast discussion, Mar 1, 11:32 PM PST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA...UPDATED
1132 PM PST SAT MAR 1 2014

.SYNOPSIS...
LOW PRESSURE OVER CENTRAL CALIFORNIA WILL CONTINUE TO WEAKEN WITH
JUST A FEW SHOWERS OVER THE INTERIOR THIS EVENING. MORE LIGHT RAIN
PUSHES INTO THE NORTH COAST ESPECIALLY LATER ON SUNDAY. A WET
WEATHER PATTERN WILL CONTINUE MUCH OF NEXT WEEK.

&&

.UPDATE...FOR THE NEAR TERM SCATTERED SHOWERS ARE EXPECTED TO
DIMINISH THROUGH THE EVENING AS A SHORTWAVE SHOVES OUT TO THE EAST.
AN ISOLATED SHOWER CAN NOT BE RULED OUT ALONG THE COAST EARLY IN THE
EVENING, BUT SHOULD NOT LEAVE ANY MORE THAN ABOUT A TRACE OF
PRECIPITATION. THE INTERIOR WILL HAVE MORE SHOWER ACTIVITY AND
HIGHER QPF, BUT AGAIN SHOULD DIMINISH THIS EVENING. UPDATED THE
FORECAST TO INCREASE THE AREAL COVERAGE OF POPS, OTHERWISE ALL
REMAINS ON TRACK. BFG

&&

.PREVIOUS DISCUSSION...ISSUED AT 403 PM PST...SHORT-TERM (TONIGHT
THROUGH TUESDAY)... OVERALL SATURDAY WAS A MUCH NICER DAY ACROSS
NORTHWEST CALIFORNIA WITH CLEARING SKIES ALONG THE COAST AND JUST
SOME WIDELY SCATTERED SHOWER ACTIVITY ACROSS THE INTERIOR. THESE
SHOWERS WILL LINGER INTO THE EVENING BUT WILL GRADUALLY DISSIPATE
AS THE AIRMASS BECOMES DRIER AND MORE STABLE.

SUNDAY WILL TURN CLOUDIER AS BROAD W/SW ONSHORE FLOW INCREASES AHEAD
OF A SERIES OF SYSTEMS SET TO HIT THE PACIFIC NORTHWEST. ISENTROPIC
FORCING WILL GENERALLY BE PRETTY WEAK, BUT THINKING THERE WILL BE
ENOUGH ESPECIALLY LATE IN THE DAY TO GENERATE LIGHT RAIN, ESPECIALLY
NORTH OF CAPE MENDOCINO. SHOWERS MAY HOLD OFF THE ENTIRE DAY SOUTH
OF THE CAPE. MONDAY AND MONDAY NIGHT THE CERTAINTY AND CONFIDENCE IN
RAIN INCREASES DRAMATICALLY, AGAIN ESPECIALLY NORTH OF CAPE MENDO,
BUT EXPECT ALL OF NW CA TO SEE SOME RAIN. AMOUNTS WILL RANGE FROM A
TENTH TO A QUARTER INCH OVER MENDOCINO COUNTY, A HALF-INCH TO AN
INCH OVER HUMBOLDT AND TRINITY, AND 1 TO 2 INCHES OVER DEL NORTE.
EXPECT A BREAK ON TUESDAY, AND ALTHOUGH WE STILL CARRY SOME
LOW/SLIGHT CHC POPS, THE FORECAST PROBABLY NEEDS TO BE TRENDED DRIER
WITH LESS CLOUD COVER. A STRONGER SYSTEM IS STILL SET TO APPROACH ON
WEDNESDAY/WEDNESDAY NIGHT WITH POTENTIALLY HEAVIER AND MORE
WIDESPREAD RAIN AND GUSTY SOUTHERLY WINDS. AAD

.LONG TERM (TUESDAY NIGHT THROUGH SATURDAY MORNING)...WET WEATHER
CONTINUES EARLY IN THE LONG TERM PERIOD AS AN UPPER LEVEL TROUGH
APPROACHES THE PACIFIC NORTHWEST. WARM FRONTAL RAINFALL WILL FIRST
ARRIVE AS EARLY AS TUESDAY NIGHT WITH MORE WIDESPREAD RAINFALL
IMPACTING THE REGION WITH THE PASSING OF THE COLD FRONT WEDNESDAY
THROUGH WEDNESDAY NIGHT. A CHANCE OF SHOWERS WILL LINGER INTO
THURSDAY BEHIND THE COLD FRONT. SNOW LEVELS WILL QUICKLY FALL TO
AROUND 5000' EARLY THURSDAY MORNING. SNOW SHOWERS ARE POSSIBLE
THURSDAY AT THE HIGHEST ELEVATIONS BUT IT LOOKS LIKE MAJORITY OF THE
PRECIPITATION WILL HAVE OCCURRED BEFORE THE ARRIVAL OF THIS COLDER
AIRMASS. NO WINTER WEATHER PRODUCTS ARE ANTICIPATED DUE TO THE LIGHT
COVERAGE OF SNOW SHOWERS ANTICIPATED. OTHERWISE A RIDGE WILL BEGIN
TO BUILD BACK OVER THE REGION ON FRIDAY RESULTING IN DRIER WEATHER
AND WARMER DAYTIME TEMPERATURES THROUGH THE EARLY HALF OF THE
WEEKEND.  /KML

&&

.AVIATION...VFR CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KCEC,
KACV AND KUKI THROUGH THIS EVENING. VFR CONDITIONS AND LIGHT
SOUTHERLY WINDS TO CALM CONDITIONS WILL OCCUR OVERNIGHT AT KCEC,
KACV AND KUKI.

&&

.MARINE...A LOW PRESSURE SYSTEM HAS MOVED SOUTH OF THE AREA AND
WEAKENED RESULTING IN LIGHT TO MODERATE WINDS ACROSS THE WATERS.
LIGHT TO MODERATE WINDS WILL CONTINUE THROUGH TONIGHT AS A WEAK
UPPER LEVEL RIDGE MOVES ACROSS THE REGION. A LOW PRESSURE SYSTEM
WILL MOVE INTO THE PACIFIC NORTHWEST SUNDAY NIGHT INTO MONDAY
INCREASING SOUTHERLY WINDS ACROSS THE WATERS. SEAS WILL INCREASE ON
MONDAY IN RESPONSE TO THE INCREASED WINDS. ELEVATED SEAS WILL
PERSIST ACROSS THE WATERS NEXT WEEK. A FURTHER INCREASE IN THE SEAS
WILL OCCUR THE MIDDLE OF NEXT WEEK AS SWELLS GENERATED BY A STORM
SYSTEM MOVING ACROSS THE NORTHEASTERN PACIFIC PROPAGATE ACROSS THE
WATERS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 1, 5:11 AM PST, 20 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
511 AM PST SAT MAR 1 2014

CAZ001>004-076-021315-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
511 AM PST SAT MAR 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.